# SDR CA150130001

- Difficulty date: January 11, 2015
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Pilats PC1247
- Engine: Pwa PT6A67
- System (JASC): 7321 · Fuel Control/Turbine Engines
- Part: Fuel Control
- Part number: 311989209
- Condition: Faulty
- Location: Engine
- Part time: 253 hours
- Stage of operation: TX
- How discovered: O
- Nature of condition: R
- Precautionary procedure: D

## Discrepancy

(CAN)   AFTER LANDING DURING REVERSING OF PROPELLER, GROUND IDLE POWER WENT LOW CAUTION LIGHTS CAME ON. PROPELLER RPM REDUCED THE PROPELLER GOT INTO FEATHER POSITION. ITT INCREASED TO 880 C FOR 1 SECOND. PILOT TRIED TO REDUCE ITT BUT ENGINE SHUT DOWN AT ITT OF 800C. PILOT TRIED TWICE TO START THE ENGINE BUT ENDED UP WITH THE SAME PHENOMENON.   SECOND EVENT DETAILS: P&WC CRM PWC-37572-F8B7 DURING STARTING, ENGINE IS SLOW TO ACCELERATE TO IDLE SPEED (45 TO 60 SEC). AFTER LANDING WHILE REDUCING POWER LEVER TO GROUND IDLE, NG DROPPED TO 55% RETURNED TO GROUNG IDLE. THIS IS A REPETITIVE EVENT (EARLIER REPORTED THRU CRM CASE 37483).   ROOTCUASE: FCU (PN 3119892-09, S/N 19322919, 252.6 TSN) REMOVED - ISSUE RESOLVED. RFA 15FLD00080 HAS BEEN RAISED UNDER WARRANTY INVESTIGATION. FCU SENT FOR SUPPLIER INVESTIGATION.  PRATT AND WHITNEY WILL INVESTIGATE TO ESTABLISH ROOT CAUSE AND PROVIDE INFORMATION TO TRANSPORT CANADA THROUGH SUBSEQUENT SERVICE DIFFICULTY REVIEW MEETING AND SUPPORTING DOCUMENTS OR OTHER AGREED UPON COMMUNICATIONS.
